Progesterone

iVillage Member
Registered: 03-26-2003
Progesterone
1
Tue, 04-08-2003 - 11:19pm
I stopped taking birth control in Nov. after being on it for 3 years and have yet to get my period. I'm definitely not pregnant. My doctor gave my a progesterone prescription (I forget the exact name) which will hopefully induce my period. I have to take the pills for one week. Should I be aware of any side-effects? Thanks!
iVillage Member
Registered: 03-22-2003
In reply to: d9510
Wed, 04-09-2003 - 1:35am
You're probably talking about Provera. It can have some side-effects, but when used for short periods of time it shouldn't be a problem. You can type Provera in any search engine and you should get loads of info.

Were your periods normal/regular before you started the pill? It's not uncommon for your period to be irregular after stopping the pill, but 4 or 5 months is a bit too long. The Provera should put it in motion for you!

Good luck!

Leisa

Leisa

aj34x44-_65-wgw0603.jpg picture by dannah